| Model Number |
18239 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported thermal device malfunction is associated with a personal diabetes manager manufactured after the correction for action res (b)(4) was implemented.According to the complainant, the device will not be returned for investigation.We are unable to confirm the cause of the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.
Event or Problem Description
It was reported by the prestataire that the patient saw smoke appearing around the charging port and cable while the omnipod 5 controller/personal diabetes manager was charging.No harm to the patient was reported and no medical assistance was required.